MathSciNet Relay Station
MathSciNet bibliographic data
MR997680 (91c:60096) 60J30 (60J45)
Port, Sidney C. Stable processes with drift on the line. Trans. Amer. Math. Soc. 313 (1989), no. 2, 805–841.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement